Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Norman, OK

April 25, 2011Greer County, Jackson County, Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2011, 4:28 PM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 4:28 PM CDT (21:28 UTC)
Expired
Apr 25, 2011, 5:00 PM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Jackson County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 56 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:38 PM CDTHAIL 1.75Blair, OKEMERGENCY MANAGER REPORTS GOLF BALL SIZED HAIL IN BLAIR.
Apr 25, 4:45 PM CDTHAIL 1.75Martha, OKPUBLIC REPORTS GOLFBALL SIZED HAIL IN THE MARTHA AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-394 J/kg
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WUUS54 KOUN 252128
SVROUN
OKC055-065-075-252200-
/O.NEW.KOUN.SV.W.0121.110425T2128Z-110425T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
428 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREER COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  WESTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 500 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTH OF MANGUM...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  BLAIR...FRIENDSHIP...HESTER...MANGUM...MARTHA AND WARREN.

LAT...LON 3483 9903 3458 9927 3480 9962 3493 9950
TIME...MOT...LOC 2128Z 288DEG 30KT 3479 9942

$$



MAXWELL
2 follow-up statements
740 
WWUS54 KOUN 252130
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT MON APR 25 2011

OKC055-065-075-252200-
/O.CON.KOUN.SV.W.0121.000000T0000Z-110425T2200Z/
JACKSON OK-KIOWA OK-GREER OK-
430 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN GREER...WESTERN KIOWA AND NORTHEASTERN JACKSON
COUNTIES...

AT 431 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHWEST OF MARTHA...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  BLAIR...FRIENDSHIP...HESTER...MARTHA AND WARREN.

LAT...LON 3480 9957 3492 9946 3483 9903 3458 9927
TIME...MOT...LOC 2131Z 290DEG 31KT 3478 9939

$$



MAXWELL
157 
WWUS54 KOUN 252141
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
441 PM CDT MON APR 25 2011

OKC055-065-075-252200-
/O.CON.KOUN.SV.W.0121.000000T0000Z-110425T2200Z/
JACKSON OK-KIOWA OK-GREER OK-
441 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN GREER...WESTERN KIOWA AND NORTHEASTERN JACKSON
COUNTIES...

AT 440 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR BLAIR...MOVING EAST AT 40 MPH. GOLFBALL SIZE HAIL 
WAS REPORTED IN BLAIR AT 438 PM CDT.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...

* LOCATIONS IN THE WARNING INCLUDE ALTUS AIR FORCE BASE...ALTUS...
  BLAIR...FRIENDSHIP...MARTHA AND WARREN.

LAT...LON 3474 9944 3490 9939 3483 9903 3458 9927
TIME...MOT...LOC 2140Z 288DEG 33KT 3475 9929

$$



MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 1:42 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 25, 1:42 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
142 PM CDT MON APR 25 2011

.DISCUSSION...
ACTIVE WEATHER WILL CONTINUE FOR ANOTHER COUPLE OF DAYS BEFORE
SETTLING DOWN. FOCUSED PRIMARILY ON THE NEXT COUPLE OF DAYS DUE TO
TIME CONSTRAINTS FROM THE ONGOING CONVECTION. UPPER TROUGH WILL
CONTINUE TO THIS AFTERNOON AND THIS EVENING. THIS SYSTEM WILL
CONTINUE TO PROVIDE LIFT TO THE REGION CAUSING SHOWERS AND
THUNDERSTORMS. A FRONTAL BOUNDARY IN SE PORTIONS OF THE FA WILL ALSO
REMAIN A FOCUS FOR STORM DEVELOPMENT. STRONG SHEAR AND INSTABILITY
WILL MAINTAIN THE SEVERE POTENTIAL IN PARTS OF THE FA INTO THIS
EVENING. SHOWER AND THUNDERSTORM COVERAGE WILL DECREASE AND/OR END
FOR A TIME TONIGHT INTO TUESDAY MORNING AS THE UPPER WAVE EXITS THE
REGION AND BEFORE THE NEXT ONE APPROACHES THE AREA.

ANOTHER STORM SYSTEM WILL AFFECT THE FA TUESDAY INTO WEDNESDAY
LIKELY CAUSING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO PARTS
OF THE FA. THIS ROUND IS EXPECTED TO BEGIN TUES AFTERNOON AND
CONTINUE THROUGH WEDNESDAY WITH THE MOST WIDESPREAD ACTIVITY
EXPECTED TUESDAY NIGHT. SOME STRONG TO SEVERE STORMS CAN NOT BE
RULED OUT FOR TUESDAY/TUES NIGHT. AFTER THE STORM SYSTEM EXITS THE
REGION WEDNESDAY... DRY CONDITIONS ARE EXPECTED FOR AT LEAST THE
REST OF THE WORK WEEK. BREEZY SOUTHERLY WINDS ARE EXPECTED TO
DEVELOP FRIDAY. A STORM SYSTEM WILL THEN MOVE ACROSS THE PLAINS THIS
WEEKEND DRAGGING A COLD FRONT THROUGH THE AREA. THERE IS AN OUTSIDE
CHANCE THAT EASTERN PORTIONS OF THE FA MAY GET SOME RAIN BUT MOST OF
THE PRECIP WITH THIS SYSTEM IS EXPECTED TO REMAIN EAST OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  48  74  50  68 /  20  20  50  20
HOBART OK         45  73  45  71 /  10  20  30  10
WICHITA FALLS TX  50  80  49  75 /  10  10  20  10
GAGE OK           38  69  45  68 /  10  30  50  10
PONCA CITY OK     40  67  45  64 /  20  20  80  40
DURANT OK         59  79  56  73 /  40  20  40  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

30/25
Hazardous weather outlook, Apr 25, 11:50 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON APR 25 2011

OKZ004>048-050>052-TXZ083>090-261100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA EAST OF A LINE FROM STILLWATER...
TO PAULS VALLEY... ARDMORE AND MARIETTA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 8 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
A VIGOROUS UPPER LEVEL JET AND TROUGH WILL EJECT FROM THE SOUTHERN
ROCKIES OUT INTO THE SOUTHERN PLAINS TODAY. THESE FEATURES WILL
PROVIDE SUFFICIENT LIFT TO GENERATE THUNDERSTORMS...AND STRONG WIND
SHEAR THAT WILL LIKELY YIELD SEVERE STORMS.

THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT WILL BE ALONG AND TO THE
EAST OF A STATIONARY FRONT LOCATED ACROSS PORTIONS OF SOUTHEAST AND
SOUTH CENTRAL OKLAHOMA AT MIDDAY.  STRONG TO SEVERE STORMS ARE
EXPECTED TO CONTINUE TO FORM ALONG THE FRONT THROUGH THE AFTERNOON
AND INTO THE EVENING HOURS. INSTABILITY... WIND SHEAR... AND LOW
CLOUD BASES WILL AGAIN FAVOR DAMAGING HAIL AND DAMAGING WINDS...BUT
ALSO WITH SOME RISK OF TORNADOES.

ELEVATED THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE TO THE NORTH
OF THE STATIONARY FRONT... INTO PORTIONS OF CENTRAL OKLAHOMA THIS
AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE
LARGE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
DRY AND BREEZY CONDITIONS WILL ELEVATE THE WILDFIRE POTENTIAL FOR A
FEW HOURS THIS AFTERNOON IN WESTERN NORTH TEXAS...MAINLY AROUND
FOARD... KNOX...AND BAYLOR COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EJECT FROM THE ROCKIES
ON TUESDAY EVENING. ALTHOUGH THE RICH FEED OF GULF MOISTURE WILL BE
LOCATED SOUTH AND EAST OF THE NORMAN FORECAST AREA...A FEW SEVERE
STORMS WILL BE POSSIBLE...AS THE DISTURBANCE WILL GENERATE VERY
STRONG LIFT. ONE CLUSTER OF STRONG STORMS WILL ARRIVE INTO NORTHWEST
OKLAHOMA LATE IN THE DAY...AND MAY EVENTUALLY REACH OTHER PARTS OF
OKLAHOMA AND NORTH TEXAS. MEANWHILE...ANOTHER CLUSTER OF STORMS WILL
LIKELY AFFECT SOUTHEAST OKLAHOMA...AS SURFACE LOW PRESSURE PASSES
NEARBY.

THE CHANCE OF THUNDERSTORMS WILL END EARLY WEDNESDAY...AND DRY
WEATHER IS THEN EXPECTED THROUGH AT LEAST FRIDAY. THERE IS A CHANCE
THAT ANOTHER STORM SYSTEM WILL APPROACH NEXT WEEKEND.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

BURKE/30

In the hours before

Special weather statement, Apr 25, 3:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT MON APR 25 2011

OKZ033-252045-
HARMON OK-
328 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARMON COUNTY.

AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MADGE...MOVING
SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3483 10000 3499 10001 3500 10000 3496 9989
      3495 9988 3495 9985 3490 9973 3470 9973
      3481 10001

30
Special weather statement, Apr 25, 3:34 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT MON APR 25 2011

OKZ048-052-252100-
BRYAN OK-ATOKA OK-
334 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA AND BRYAN COUNTIES.

AT 335 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3
MILES SOUTHEAST OF REDDEN TO 3 MILES EAST OF KEMP...MOVING NORTHEAST
AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3450 9578 3417 9578 3416 9596 3412 9593
      3394 9593 3388 9576 3385 9576 3383 9584
      3389 9594 3385 9596 3382 9613 3375 9619
      3376 9628 3372 9629 3370 9635 3378 9642
      3378 9647 3460 9593 3460 9567 3451 9566

30
Special weather statement, Apr 25, 3:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT MON APR 25 2011

OKZ021-252115-
BECKHAM OK-
348 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ERICK...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3542 9951 3522 9950 3521 9994 3539 9996

30
Special weather statement, Apr 25, 3:49 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT MON APR 25 2011

OKZ033-034-252115-
GREER OK-HARMON OK-
349 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF VINSON...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3494 9948 3473 9952 3480 9992 3498 9988

30
Special weather statement, Apr 25, 4:12 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
412 PM CDT MON APR 25 2011

OKZ033-034-252130-
GREER OK-HARMON OK-
412 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 412 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTHWEST OF MANGUM TO 6 MILES WEST OF HOLLIS...MOVING EAST AT
35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3496 9959 3483 9927 3481 9937 3481 9939
      3480 9940 3474 9962 3461 9979 3465 10000
      3485 10000

30
Special weather statement, Apr 25, 4:13 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT MON APR 25 2011

OKZ021-252145-
BECKHAM OK-
413 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM COUNTY.

AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SAYRE...MOVING
EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3544 9945 3522 9944 3520 9979 3540 9978

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:31 PM CDTRiver Flood WarningOUNPottawatomie, Seminole13 hr
Apr 24, 7:33 PM CDTSpecial Weather StatementOUNCleveland27 min
Apr 24, 7:44 PM CDTSpecial Weather StatementOUNBryan16 min
Apr 24, 7:54 PM CDTSpecial Weather StatementOUNCleveland21 min
Apr 24, 8:02 PM CDTSevere Thunderstorm WarningOUNBryan58 min
Apr 24, 8:13 PM CDTSpecial Weather StatementOUNLincoln17 min
Apr 24, 8:19 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie56 min
Apr 24, 9:06 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Murray, Stephens54 min
Apr 24, 10:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan49 min
Apr 25, 2:48 AM CDTSpecial Weather StatementOUNLove12 min
Apr 25, 2:52 AM CDTDense Fog AdvisoryOUNBlaine, Caddo, Canadian, Cleveland, Comanche, Cotton and 17 more7 hr
Apr 25, 2:59 AM CDTSpecial Weather StatementOUNMarshall31 min
Apr 25, 3:04 AM CDTSpecial Weather StatementOUNKingfisher26 min
Apr 25, 3:20 AM CDTSpecial Weather StatementOUNNoble25 min
Apr 25, 3:23 AM CDTSpecial Weather StatementOUNAtoka, Bryan52 min
Apr 25, 3:28 AM CDTSpecial Weather StatementOUNNoble32 min
Apr 25, 3:52 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall38 min
Apr 25, 4:02 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble28 min
Apr 25, 4:25 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan23 min
Apr 25, 4:28 AM CDTSpecial Weather StatementOUNGarfield, Kay, Noble32 min
Apr 25, 4:38 AM CDTSpecial Weather StatementOUNGarfield37 min
Apr 25, 4:58 AM CDTSpecial Weather StatementOUNKay, Noble32 min
Apr 25, 10:53 AM CDTSpecial Weather StatementOUNPontotoc22 min
Apr 25, 11:08 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc52 min
Apr 25, 11:18 AM CDTSevere Thunderstorm WarningOUNHughes27 min
Apr 25, 11:55 AM CDTAreal Flood AdvisoryOUNHughes3 hr
Apr 25, 12:05 PM CDTSpecial Weather StatementOUNHughes25 min
Apr 25, 1:17 PM CDTSpecial Weather StatementOUNLove, Pontotoc28 min
Apr 25, 1:44 PM CDTSpecial Weather StatementOUNCoal16 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningOUNCoal41 min
Apr 25, 1:51 PM CDTSevere Thunderstorm WarningOUNLove39 min
Apr 25, 2:07 PM CDTSevere Thunderstorm WarningOUNJohnston, Marshall21 min
Apr 25, 2:26 PM CDTSpecial Weather StatementOUNMarshall19 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningOUNAtoka38 min
Apr 25, 2:41 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall49 min
Apr 25, 3:28 PM CDTSpecial Weather StatementOUNHarmon17 min
Apr 25, 3:34 PM CDTSpecial Weather StatementOUNAtoka, Bryan26 min
Apr 25, 3:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Apr 25, 3:49 PM CDTSpecial Weather StatementOUNGreer26 min
Apr 25, 4:12 PM CDTSpecial Weather StatementOUNGreer, Harmon18 min
Apr 25, 4:13 PM CDTSpecial Weather StatementOUNBeckham32 min
Apr 25, 4:43 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita31 min
Apr 25, 4:52 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman38 min
Apr 25, 4:57 PM CDTSpecial Weather StatementOUNJackson18 min
Apr 25, 5:11 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman49 min
Apr 25, 5:38 PM CDTSpecial Weather StatementOUNBeckham22 min
Apr 25, 5:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer67 min
Apr 25, 5:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Apr 25, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 25, 6:34 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
Apr 25, 6:42 PM CDTSpecial Weather StatementOUNGrady, Stephens33 min
Apr 25, 6:45 PM CDTSpecial Weather StatementOUNWashita30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.